# SDR SWAA022617

- Difficulty date: November 4, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 51,093 hours, 49,211 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE GIRT ASSY CABLE MISROUTED.  REROUTED CABLE PER MM.
